I got a little tiny pimple on my penis glans it vanishes when I use on ointment Lobate GM, and my glan skin seems to get a wrinkle, and it is not smooth anymore. I do not know what to do? Please help.
Welcome to icliniq.com.
Lobate gm (Clobetasol, Miconazole, Neomycin) cream contains a steroid, and because of continuous application, your skin gets thinner. I hope there are no pimples at present on your glans. If you have pimples or any rash, then you should consult a dermatologist. Apply two drops of coconut oil after bath and at night time after cleaning your glans with water. Do not use any soap over glans.
Was this answer helpful?|
Thank you doctor,
It seems there are tiny pimples, but it is not visible like you have to concentrate. It looks like a yeast infection. Because when I stopped using that ointment, it came back again.
Welcome back to icliniq.com.
If it is reoccurring, then possibly it is a fungal infection. Stop using Lobate gm. It gives you immediate relief, but the moment you stop it again, flares-up. Since you have been using this cream, it will take time for the infection to subside. Wrinkles will subside with time once you stop the cream. You can send me pictures later or consult a dermatologist at his clinic.
Fungal infection.Investigations to be done:
Blood sugar level such as Fasting, and postprandial levels.Differential diagnosis:
Candidal balanitis, monobalanitisProbable diagnosis:
Candidal balanitis.Treatment plan:
Use Candid gel (Clotrimazole gel) twice daily for two weeks.
Tablet Faze 400 mg (Fluconazole) only one tablet once not to be repeated.
If you are sexually active make sure your partner does not have any kind of discharge.Regarding follow up:
After two weeks.
Was this answer helpful?|
Query: Hi doctor, I am 19 years old. I have pain in the corner of my left eye for the past one year. I went to the doctor, and he gave me Sterdex. I used it and felt better. My pain went away. After a few months, I started to have pain, but it was not so severe as the first time. I wear glasses and lenses... Read Full »
Query: Hello doctor, I got some pimple like bumps on my penis. But, I was not able to identify the cause for it. I observed that it is happening to me after masturbation most of the times. So, please suggest some remedies for this problem because they are painful. I am uploading a picture. Read Full »
Query: Hi doctor, My skin around the scrotum is flaking and senseless on touch. Also, the same on penis head. There are a lot of rashes like pimples on the bottom of the penis head. It gives a bad odor. I am 23 years old and I have been in this condition for more than seven years now. My past medication wa... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now